MathSciNet Relay Station
MathSciNet bibliographic data
MR560074 60F15
Serfling, R. J. On the strong law of large numbers and related results for quasistationary sequences. Teor. Veroyatnost. i Primenen. 25 (1980), no. 1, 190–194.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement